Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 1, NWS Fort Worth, TX

March 2, 2023Stephens County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 2, 2023, 4:01 PM CST for Stephens County, Texas. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2023, 4:01 PM CST (22:01 UTC)
Expired
Mar 2, 2023, 4:30 PM CST
In force
29 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 57 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 4:10 PM CSTTSTM WND DMG10 Se Breckenridge, TXDAMAGE TO TREES AND OUTBUILDINGS IN NECESSITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 12:48 PM CSTSevere Thunderstorm WatchSPC6 hr
Mar 2, 2:58 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2023-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2023-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 343 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-360 J/kg
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
343 m²/s²
0-3 km storm-relative helicity
436 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

627 
WFUS54 KFWD 022201
TORFWD
TXC429-022230-
/O.NEW.KFWD.TO.W.0001.230302T2201Z-230302T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
401 PM CST Thu Mar 2 2023

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Eastern Stephens County in north central Texas...

* Until 430 PM CST.

* At 400 PM CST, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located near
  Lake Daniel, or near Breckenridge, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Caddo around 410 PM CST.

Other locations impacted by this tornadic thunderstorm include Ivan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3295 9858 3269 9858 3261 9893 3275 9896
TIME...MOT...LOC 2200Z 246DEG 51KT 3270 9885 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Dunn
3 follow-up statements
611 
WWUS54 KFWD 022206
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
406 PM CST Thu Mar 2 2023

TXC429-022230-
/O.CON.KFWD.TO.W.0001.000000T0000Z-230302T2230Z/
Stephens TX-
406 PM CST Thu Mar 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR EAST
CENTRAL STEPHENS COUNTY...

At 406 PM CST, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Necessity, or 8 miles southeast of Breckenridge, moving east at 45
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Caddo around 415 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3287 9858 3269 9858 3262 9887 3274 9888
TIME...MOT...LOC 2206Z 253DEG 41KT 3268 9880 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Dunn
817 
WWUS54 KFWD 022219
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
419 PM CST Thu Mar 2 2023

TXC429-022230-
/O.CON.KFWD.TO.W.0001.000000T0000Z-230302T2230Z/
Stephens TX-
419 PM CST Thu Mar 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR EAST
CENTRAL STEPHENS COUNTY...

At 419 PM CST, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Caddo, or 18 miles east of Breckenridge, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Stephens County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3281 9858 3269 9858 3265 9877 3274 9876
TIME...MOT...LOC 2219Z 248DEG 43KT 3275 9860 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Dunn
992 
WWUS54 KFWD 022224
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
424 PM CST Thu Mar 2 2023

TXC429-022233-
/O.EXP.KFWD.TO.W.0001.000000T0000Z-230302T2230Z/
Stephens TX-
424 PM CST Thu Mar 2 2023

...THE TORNADO WARNING FOR EAST CENTRAL STEPHENS COUNTY WILL EXPIRE
AT 430 PM CST...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, hail and damaging winds remain likely and a 
Severe Thunderstorm Warning remains in effect for the area. 

A Tornado Watch remains in effect until 1000 PM CST for north central
Texas.

LAT...LON 3281 9858 3269 9858 3265 9877 3274 9876
TIME...MOT...LOC 2223Z 246DEG 51KT 3277 9855 

$$

Dunn

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 2, 1:30 PM CST, 2 hours 31 minutes earlier.

Area forecast discussion, Mar 2, 1:30 PM CST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
130 PM CST Thu Mar 2 2023

...New Long Term...

.SHORT TERM... /Issued 1205 PM CST Thu Mar 2 2023/
Update:

Most of the morning convection across Central Texas had dissipated
as of midday leaving plenty of cirrus in place. There has been
some hints of the sun filtering through the thinner cirrus which,
along with the lifting warm front, has allowed temperatures to
slowly creep up into the 70s.

Our current thinking with regards to storm timing and intensity
has not changed much (see detailed discussion below). Most of the
CAMs agree that isolated to scattered strong to severe storms will
develop by early afternoon with the favored area west of the I-35
corridor where the cap will erode the quickest and the lifting
warm front will provide an additional source for ascent. Storms
should acquire linear organization along an eastward advancing
Pacific cold front late this afternoon and this evening with most
locations having a couple hour window for severe storms along the
squall line.

About the only major change to the previous forecast will be to
issue a Wind Advisory for the CWA tonight to account for the
strong and gusty post-frontal winds. These winds should fall below
Wind Advisory criteria by mid morning Friday. Even though it will
take time for the strong winds to reach the northern and eastern
counties this evening, we will only issue one Advisory for
simplicity sake, starting at 8 PM.

Previous Discussion:
/Overnight through Friday/

Bottom Line Up Front: All of North & Central Texas will need to
keep a watchful eye on the weather Thursday as the ingredients for
severe weather of all modes (damaging winds, large hail, and
tornadoes) will come together in the afternoon and evening hours.
Remain vigilant throughout the day tomorrow; have a safety plan
in place ahead of time along with multiple, reliable sources to
receive warning information.

Threats:
	- Large Hail
	- Damaging Winds
	- Tornadoes (a couple could be strong)
	- Isolated flash flooding (E of I-35/I-35W & N of I-20)
	- Strong non-convective wind gusts up to 50 mph Thursday night

Meteorological Discussion:

The nearly stationary boundary remains draped generally along a
line from Canton--Hillsboro--Goldthwaite as of this hour. A
shortwave preceding the main system is aiding in the production of
elevated showers and isolated storms ongoing from the Edwards
Plateau, TX Hill Country, and into Central Texas. Instability with
this activity is expected to be more modest than Wednesday's
round of morning storms across the Metroplex, but a strong storm
or two with gusty winds and hail are possible. This activity will
continue to develop northeastward with coverage expanding over
the next 1-2 hours across the southeastern half of the forecast
area and will continue through midday. By early to mid afternoon,
the main upper-level low will be centered near Far West TX,
placing the northwestern portion of the forecast area underneath a
region of enhanced divergence aloft. A weak surface low will
develop in the Big Country and position a surface trough/boundary
across the northwest in the afternoon. At the same time, the
previously quasi-stationary front will lift northward to the Red
River as a warm front while low pressure shifts into Oklahoma.
It's possible this morning's showers and storms may limit the
northward advancement of the warm front somewhat. CAM guidance
continues to highlight areas north and west of the DFW Metroplex
for initial storm development in the 12-2 pm window. Fairly weak
low-level shear will result in a higher threat for large hail and
damaging winds rather than tornadoes with this initial activity,
but tornadoes will still be possible. As the warm front lifts
northward towards the Red River and expands the warm sector over
North & Central Texas in the afternoon, isolated activity may
develop along the warm front, with much lower chances of seeing
activity in the open warm sector into Central Texas, as any
ascent will be weak. Although some of the modeled hodographs
aren't overly impressive with backed flow in the mid-levels,
suppression of any storms that develop along the warm front isn't
anticipated given the angle difference is less than 90 degrees.
This may actually help the potential for a strong and/or long
lived tornado. The exact areas that see this heightened threat
will depend on finer details, including both the potential for
storm interference and the location of the warm front, but the
most favorable area is generally north and east of the DFW
Metroplex.

Storms will continue increase in coverage in the afternoon primarily
across North Texas, ahead of the main line set to begin impacting
our western counties ~3 pm, moving through the DFW Metroplex ~5-8
pm, and exiting to the east ~10 pm. Lift will be maximized as the
line of storms develops along the front, with embedded supercells
and bowing segments supporting the threat for widespread severe
weather with damaging winds, QLCS tornadoes, and large hail. Not
much has changed in respect to the areas with the greatest severe
potential, with areas along/east of the I-35 corridor still the
most favorable. In addition to the severe threat, there is also a
threat for instances of flash flooding due to ample moisture and
the potential for training storms, especially across the
northeast. Exercise caution in low-lying and or flood prone areas.

Otherwise, wrap around moisture will result in lingering precipitation
across the Red River, exiting by daybreak. Gusty winds out of the
W/NW behind the front will have the potential to gust to around 50
mph into Friday morning. A Wind Advisory will likely be needed,
but this will be further assessed with the morning package
update. Thursday night's lows will fall into the low to mid 40s
for most, with a cooler and quieter Friday in store with highs in
the upper 50s to upper 60s.

Gordon

&&

.LONG TERM... /NEW/
/Friday night Onward/

Much more tranquil weather is expected over the weekend and early
next week as zonal flow dominate the pattern aloft. A mid-level
disturbance is forecast to move into the Central Plains Saturday
morning sending a weak cold front southward. We don't anticipate
much of an impact across our area as this front is expected to
lose its push as it approaches our northern counties. Some
locations near the Red River will see a wind shift to the north
Saturday afternoon, but no precipitation is anticipated.
Otherwise, a warming trend will take place over the weekend with
highs in the 70s on Saturday and 70s to low 80s on Sunday.

The unseasonably warmer temperatures and breezy conditions
continue early next week with highs 10-20 degrees above normal for
early March. Afternoon highs will range from the mid 70s to low
80s area wide. The overnight temperatures will also stay on the
warm side with lows in the 50s/60s. With an established southerly
flow, we will also see increasing humidity and mostly cloudy
skies especially during the morning hours. The next upper level
system is forecast to arrive during the mid-week period with
several rounds of showers and storms Tuesday afternoon through at
least next Thursday.

Sanchez

&&

.AVIATION... /Issued 1205 PM CST Thu Mar 2 2023/
/18Z TAFs/

The primary aviation weather concerns will be storms timing this
afternoon/evening and the potential for a strong post-frontal west
winds this evening/overnight.

A few elevated storms are ongoing west of the Metroplex TAF sites
late this morning. Storms will become more numerous through the
afternoon but will likely remain west of the Metroplex TAF sites
until the cold front arrives later this afternoon. We still
anticipate the best window of time for storms at the Metroplex
terminals will be between 23 and 02Z but will keep the mention of
thunder in the vicinity starting at 20Z. Waco should see similar
trends but in a slightly later window (00-03Z). We should also
see some post-frontal MVFR ceilings and periods of light rain
through much of the overnight hours, especially across the
Metroplex TAF sites with clouds clearing shortly after sunrise
Friday.

Southerly winds have returned to all TAF sites late this morning
and speeds will increase through the afternoon as surface low
pressure deepens across the region. A westerly wind shift will
occur behind the cold front with speeds increasing between 20 and 25
knots along with gusts in excess of 35 knots, especially late
this evening/overnight. These winds will result in major crosswind
issues on north/south runways. By sunrise Friday the wind will
become more northwesterly and speeds will gradually decrease
through the morning.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    45  63  46  75  51 /  90   5   0   0   0
Waco                46  65  43  76  47 / 100   0   0   0   0
Paris               45  59  41  68  47 / 100  20   0   0   0
Denton              41  61  41  74  47 /  90   5   0   0   0
McKinney            44  61  42  72  48 / 100  10   0   0   0
Dallas              45  63  45  75  50 / 100   5   0   0   0
Terrell             46  62  43  74  49 / 100   5   0   0   0
Corsicana           48  64  46  76  50 /  90   0   0   0   0
Temple              45  69  43  79  48 /  90   0   0   0   0
Mineral Wells       41  64  42  76  47 /  80   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 8 PM this evening to 10 AM CST Friday for
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Mar 2, 12:07 PM CST, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1207 PM CST Thu Mar 2 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031130-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1207 PM CST Thu Mar 2 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Thunderstorms will become numerous this afternoon and continue into
tonight with widespread severe weather likely across much of the
region. The greatest risk for severe weather will exist along and
east of Highway 281 during the day, shifting east of the I-35
corridor during the evening hours. All modes of severe weather will
be possible including large hail, damaging wind gusts, and tornadoes.

Windy conditions are expected overnight with gusts to 45 mph
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Windy conditions will continue on Friday, especially during the
morning hours with gusts between 30 and 40 mph possible.

Thunderstorm chances will return by the middle of next week with the
arrival of a strong cold front and upper level disturbance.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely this afternoon and evening, possibly
extending into the overnight hours north of Interstate 20.

In the hours before

Local storm report, Mar 2, 3:25 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             4 NE GORDONVILLE        33.83N 96.80W
03/02/2023  U0.75 INCH       GRAYSON            TX   PUBLIC

            DIME-SIZE HAIL IN THE MILL CREEK AREA OF
            LAKE TEXOMA.

&&
Local storm report, Mar 2, 3:29 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             7 E VALLEY VIEW         33.49N 97.04W
03/02/2023  U1.00 INCH       COOKE              TX   EMERGENCY MNGR

            QUARTER-SIZE HAIL IN MOUNTAIN SPRINGS.

&&
Local storm report, Mar 2, 3:35 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             5 W COLLINSVILLE        33.56N 97.00W
03/02/2023  U1.00 INCH       COOKE              TX   EMERGENCY MNGR

            NICKEL TO QUARTER HAIL IN LAKE KIOWA.

&&
Local storm report, Mar 2, 3:46 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
346 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             1 NW TIOGA              33.48N 96.93W
03/02/2023  U1.75 INCH       GRAYSON            TX   EMERGENCY MNGR

            GOLF BALL HAIL ALONG FM 922 JUST WEST OF
            U.S. HIGHWAY 377. ESTIMATED WINDS OF 55-60
            MPH.

&&
Local storm report, Mar 2, 3:56 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             3 ENE COLLINSVILLE      33.58N 96.86W
03/02/2023  U1.50 INCH       GRAYSON            TX   EMERGENCY MNGR

            PING PONG BALL HAIL ON FM 901 (5 MILES SOUTH
            OF STATE HIGHWAY 56).

&&
Local storm report, Mar 2, 4:00 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             2 NE SOUTHMAYD          33.64N 96.70W
03/02/2023  U1.25 INCH       GRAYSON            TX   TRAINED SPOTTER

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 8:30 AM CSTRiver Flood WarningFWDHunt53 hr
Mar 2, 9:39 AM CSTRiver Flood WarningFWDDelta, Hopkins28 hr
Mar 2, 9:39 AM CSTRiver Flood WarningFWDDelta, Lamar33 hr
Mar 2, 11:47 AM CSTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more18 hr
Mar 2, 1:06 PM CSTRiver Flood WarningFWDHunt, Kaufman, Rockwall46 hr
Mar 2, 1:46 PM CSTRiver Flood WarningFWDDallas23 hr
Mar 2, 1:46 PM CSTRiver Flood WarningFWDCollin42 hr
Mar 2, 1:46 PM CSTRiver Flood WarningFWDDallas48 hr
Mar 2, 2:05 PM CSTSevere Thunderstorm WarningFWDParker, Wise55 min
Mar 2, 2:12 PM CSTSevere Thunderstorm WarningFWDCooke, Denton63 min
Mar 2, 2:40 PM CSTSevere Thunderstorm WarningFWDGrayson53 min
Mar 2, 2:51 PM CSTSevere Thunderstorm WarningFWDDenton, Wise43 min
Mar 2, 3:10 PM CSTSevere Thunderstorm WarningFWDCooke, Grayson35 min
Mar 2, 3:33 PM CSTSevere Thunderstorm WarningFWDCooke, Grayson57 min
Mar 2, 3:44 PM CSTSevere Thunderstorm Warning Considerable damage threatFWDEastland, Stephens61 min
Mar 2, 4:05 PM CSTSevere Thunderstorm Warning Considerable damage threatFWDFannin, Grayson55 min
Mar 2, 4:23 PM CSTSevere Thunderstorm WarningFWDPalo Pinto67 min
Mar 2, 4:29 PM CSTTornado WarningFWDHopkins31 min
Mar 2, 4:48 PM CSTSevere Thunderstorm Warning Considerable damage threatFWDFannin, Lamar37 min
Mar 2, 4:59 PM CSTSevere Thunderstorm Warning Considerable damage threatFWDParker61 min
Mar 2, 5:15 PM CSTSevere Thunderstorm WarningFWDComanche60 min
Mar 2, 5:27 PM CSTSevere Thunderstorm WarningFWDDenton, Wise63 min
Mar 2, 5:35 PM CSTSevere Thunderstorm Warning Destructive damage threatFWDTarrant55 min
Mar 2, 5:39 PM CSTSevere Thunderstorm WarningFWDErath, Hood, Somervell66 min
Mar 2, 5:45 PM CSTSevere Thunderstorm WarningFWDMills60 min
Mar 2, 5:50 PM CSTSevere Thunderstorm WarningFWDHamilton55 min
Mar 2, 5:56 PM CSTSevere Thunderstorm WarningFWDLampasas64 min
Mar 2, 5:56 PM CSTSevere Thunderstorm Warning Destructive damage threatFWDDenton34 min
Mar 2, 5:57 PM CSTSevere Thunderstorm Warning Considerable damage threatFWDJohnson78 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.